Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 82, NWS Lake Charles, LA

June 6, 20115 counties in Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 6, 2011, 3:20 PM CDT for 5 counties in Texas. It was in force for 55 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 6, 2011, 3:20 PM CDT (20:20 UTC)
Expired
Jun 6, 2011, 4:15 PM CDT
In force
55 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Hardin County, TX, Jasper County, TX, Jefferson County, TX, Newton County, TX, Orange County, TX

The radar

The Lake Charles radar (KLCH), 89 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 6, 3:25 PM CDTTSTM WND DMGLumberton, TXPUBLIC REPORTED TREES AND FENCES BLOWN DOWN
Jun 6, 3:34 PM CDTHAIL 15 Nnw Vidor, TX
Jun 6, 3:47 PM CDTHAIL 1Pine Forest, TX
Jun 6, 3:49 PM CDTTSTM WND GST 603 N Sour Lake, TX
Jun 6, 3:49 PM CDTHAIL 13 N Sour Lake, TXQUARTER SIZE HAIL LASTED FOR 30 MINUTES
Jun 6, 3:56 PM CDTHAIL 1Vidor, TX
Jun 6, 3:57 PM CDTTSTM WND GST 60Vidor, TX
Jun 6, 3:58 PM CDTHAIL 13 W Sour Lake, TX
Jun 6, 4:00 PM CDTTSTM WND GST 61Beaumont, TXMEASURED AT LAMAR UNIVERSITY
Jun 6, 4:02 PM CDTHAIL 1Beaumont, TXREPORTED ON THE SOUTHWEST SIDE OF BEAUMONT.
Jun 6, 4:04 PM CDTTSTM WND DMGVidor, TXTREES AND POWER POLES DOWN OFF FM 1131.
Jun 6, 4:05 PM CDTHAIL 0.5Beaumont, TXMARBLE SIZE HAIL WHERE HIGHWAY 69 AND INTERSTATE 10 COME TOGETHER.
Jun 6, 4:12 PM CDTHAIL 1Vidor, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.3 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3767 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3767 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
969 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

006 
WUUS54 KLCH 062020
SVRLCH
TXC199-241-245-351-361-062115-
/O.NEW.KLCH.SV.W.0082.110606T2020Z-110606T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
320 PM CDT MON JUN 6 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARDIN COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...SOUR LAKE...SARATOGA...LUMBERTON...
  SOUTHEASTERN JASPER COUNTY IN SOUTHEAST TEXAS...
  NORTHERN JEFFERSON COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...PORT NECHES...NEDERLAND...CENTRAL GARDENS...
  BEAUMONT...
  SOUTHWESTERN NEWTON COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES DEWEYVILLE...
  ORANGE COUNTY IN SOUTHEAST TEXAS...
  THIS INCLUDES...WEST ORANGE...VIDOR...ORANGE...MAURICEVILLE...
  BRIDGE CITY...

* UNTIL 415 PM CDT

* AT 319 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH...FROM DEWEYVILLE TO
  11 MILES NORTH OF SARATOGA...MOVING SOUTHWEST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LAKEVIEW...FOREST HEIGHTS...PINE FOREST...BEVIL OAKS...
  ORANGEFIELD...ROSE CITY AND CHINA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3050 9455 3053 9454 3035 9432 3032 9407
      3034 9376 3029 9370 3020 9372 3019 9370
      3013 9369 2998 9378 2996 9403 3000 9429
      3022 9458 3050 9460
TIME...MOT...LOC 2019Z 356DEG 8KT 3025 9381 3023 9406
          3026 9431 3044 9452

$$
MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:48 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 6, 12:48 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1248 PM CDT MON JUN 6 2011

.AVIATION UPDATE...REGARDING 18Z TAF ISSUANCE. VFR CONDITIONS TO
CONTINUE WITH SCATTERED HI CU ABOUT THE AREA. SHOULD SEE SOME
ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPMENT DURING MAX HEATING
THAT WILL CONTINUE INTO THE EVENING HOURS. CURRENTLY CARRYING VCTS.
OTHERWISE...LIGHT SOUTH TO SOUTHEAST WINDS CAN BE EXPECTED.

&&

MARCOTTE

&&

.PREV DISCUSSION... /ISSUED 1005 AM CDT MON JUN 6 2011/

UPDATE...
A VERY MOIST AND UNSTABLE ATMOSPHERE IS WHAT THE LATEST KLCH UPPER
AIR SOUNDING IS SHOWING FOR THE REGION. PRECIPITABLE WATER VALUES
HAVE RISEN TO NEAR 2 INCHES. TRIGGER TEMPERATURES ARE IN THE LOW
90S AND THESE SHOULD EASILY BE MET TODAY. STILL AN EAST-NORTHEAST
FLOW AT 7H...AND THIS USUALLY HELPS KEEP THE SEA-BREEZE FROM
MOVING TOO FAR INLAND UNTIL LATE IN THE DAY. SCATTERED POPS LOOKS
GOOD FOR THIS AFTERNOON...WHEN TRIGGER TEMPS ARE EXCEEDED AND
MESO-SCALE BOUNDARIES BEGIN TO FORM. ONCE AGAIN...THE STORMS WILL
HAVE STRONG DOWN BURST POTENTIAL.

NO CHANGES TO FORECAST AT THIS TIME.

RUA

PREV DISCUSSION... /ISSUED 653 AM CDT MON JUN 6 2011/

DISCUSSION...
FOR 12Z TAF ISSUANCE.

AVIATION...
SFC OBS THIS MORNING SHOW MOSTLY VFR CONDITIONS PREVAILING...LONE
EXCEPTION BEING KLCH WHERE TYPICAL GROUND FOG HAS REDUCED
VISIBILITY TO 1SM AT TIMES. OTHER SRN SITES...PARTICULARLY KBPT...
COULD SEE A QUICK SHOT OF RESTRICTED VISIBILITIES POST-SUNRISE
BEFORE VFR CONDITIONS PREVAIL FOR THE DAY. FORECAST SOUNDINGS SHOW
A FAIR AMOUNT OF MOISTURE THROUGH THE COLUMN FOR THE SRN SITES...BUT
NO REAL SATURATED LAYERS. STILL WOULD NOT BE SURPRISED TO SEE A
FEW STORMS POP UP LATER THIS AFTERNOON ONCE THE EXTREME HEAT BUSTS
THE CAP AND HAVE INCLUDED A VICINITY MENTION FOR THE SRN SITES
BEGINNING SOME POINT THIS AFTERNOON.

25

PREV DISCUSSION... /ISSUED 438 AM CDT MON JUN 6 2011/

NEAR RECORD HIGH TEMPERATURES EXPECTED ONCE AGAIN TODAY...

DISCUSSION...
LATEST RADAR IMAGERY SHOWS CONVECTION THAT AFFECTED PORTIONS OF
SOUTHERN LOUISIANA LATE YESTERDAY AND OVERNIGHT HAS MOVED SOUTH
OUT OF OUR OUTER COASTAL WATERS. SURFACE OBS SHOW ANOTHER VERY
WARM NIGHT ACROSS THE CWA WITH TEMPERATURES IN THE MID 70S TO
AROUND 80...WHICH IS EVEN WARMER THAN AT THIS TIME YESTERDAY FOR
MANY LOCATIONS. DEWPOINTS ARE ALSO NOTABLY DRIER THAN YESTERDAY
MORNING WITH WIDESPREAD MID TO UPPER 60S NOTED.

THE WARMER START AND DRIER AIRMASS THIS MORNING IS EXPECTED TO
HELP LEAD TO ANOTHER NEAR RECORD BREAKING HOT DAY ACROSS THE
AREA. MOS GUIDANCE HAS BEEN OF LITTLE HELP LATELY...BEING
ANYWHERE FROM 5 TO 10 DEGREES BELOW ACTUAL HIGH TEMPERATURES...AND
INDICATES TEMPERATURES MUCH COOLER TODAY THAN YESTERDAY.
HOWEVER...A LOOK AT KLCH SOUNDINGS THE PAST FEW DAYS SHOWS AIRMASS
HAS BEEN MIXING OUT TO AROUND 750 MB EACH AFTERNOON...AND WITH NAM
BUFKIT SOUNDINGS SHOWING 750 MB TEMPS AROUND 12C THIS MORNING
EXPECTING HIGHS TO EASILY REACH THE UPPER 90S TO AROUND 100. HAVE
GONE AGAINST GUIDANCE AND FORECAST ALL LOCATIONS TO BE VERY CLOSE
TO OR BREAK RECORDS AGAIN TODAY...ALTHOUGH HIGHS WILL BE A COUPLE
OF DEGREES COOLER THAN YESTERDAY.

ALL MODELS INDICATING ISOLATED TO WIDELY SCATTERED CONVECTION
BREAKING OUT NEAR/ALONG THE SEABREEZE AROUND VERMILION BAY ONCE
CONVECTIVE TEMPERATURES IN THE UPPER 90S ARE MET LATE THIS
AFTERNOON...WITH ACTIVITY SPREADING WESTWARD ACROSS THE CWA
DURING THE EVENING ALONG THE SEABREEZE. 4.0 KM WRF AND NAM ARE
RATHER ROBUST WITH ACTIVITY TODAY WHILE GFS AND ECMWF ARE A BIT
LESS GUNG HO. WILL LEAVE INHERITED LOW CHANCE POPS AS IS WITH
HIGHEST COVERAGE OF SHOWERS/STORMS ANTICIPATED ACROSS ACADIANA. AS
WITH THE PAST FEW DAYS...ANY STORM THAT FORMS IN THIS HOT AND
DEEPLY MIXED AIRMASS WILL HAVE POTENTIAL FOR DAMAGING WINDS ALONG
WITH SOME SMALL HAIL.

AFTER TODAY...DEEPER AND SOMEWHAT STRONGER EASTERLY FLOW ALOFT
ALONG WITH A MORE ONSHORE FLOW COMPONENT AT THE SURFACE WILL
ALLOW FOR ATMOSPHERE TO START COOLING DOWN...WITH HIGHS FALLING
INTO THE LOWER 90S BY MIDWEEK...WHICH IS AT LEAST A BIT CLOSER TO
NORMAL. GUIDANCE PINGING ON A WEAK SHORTWAVE MOVING INTO THE CWA
FROM THE EAST ON TUESDAY WHICH SHOULD AID IN INCREASING THE
COVERAGE OF AFTERNOON CONVECTION...AND HAVE RAISED POPS INTO THE
LOW CHANCE CATEGORY FOR LOUISIANA ZONES. HOWEVER...ONLY ISOLATED
CONVECTION IS PROGGED FROM WEDNESDAY INTO THE WEEKEND AS PWAT
VALUES DECREASE.

MARINE...
LIGHT SOUTHERLY WINDS AND LOW SEAS ARE EXPECTED THROUGH THE WEEK
AS HIGH PRESSURE BECOMES SITUATED OVER THE EASTERN GULF. ISOLATED
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE
EVENING AND OVERNIGHT HOURS. NO HAZARDS ARE ANTICIPATED.

CLIMATE...

RECORDS FOR TODAY ARE AS FOLLOWS.

SITE                 RECORD    YEAR    SINCE

ALEXANDRIA             98      1977    1892
BEAUMONT/PORT ARTHUR   99      1977    1901
LAKE CHARLES           98      1917    1895
LAFAYETTE             100      1985    1893
NEW IBERIA             96      1977    1948

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH 100  76  95  73  93 /  30  20  30  20  20
KBPT  99  75  95  74  93 /  30  20  20  20  20
KAEX 100  72  98  72  95 /  30  20  30  20  20
KLFT  99  75  96  73  94 /  30  20  30  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 6, 4:45 AM CDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
445 AM CDT MON JUN 6 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-070945-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
445 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. STRONGER
STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL.

NEAR RECORD HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 100 ARE
EXPECTED AGAIN TODAY. COMBINED WITH THE HUMIDITY...APPARENT
TEMPERATURES WILL RANGE FROM 100 TO 105 DEGREES DURING PEAK
HEATING. INDIVIDUALS ARE URGED TO USE EXTRA CAUTION WHEN OUTDOORS
AND DRINK PLENTY OF FLUIDS.

ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS
AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT
FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL
DEVELOP AGAIN ON TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY
EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING
WINDS AND SMALL HAIL.

MORE ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM
WEDNESDAY INTO THE WEEKEND.

ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS
AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT
FOR THE ENTIRE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ430-432-435-450-452-455-470-472-475-070945-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
445 AM CDT MON JUN 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO
TONIGHT. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING
WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM TUESDAY INTO
THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

05

In the hours before

Local storm report, Jun 6, 3:05 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
305 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             4 N LUMBERTON           30.32N 94.20W
06/06/2011  E0.50 INCH       HARDIN             TX   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTING 3/8 TO 1/2 INCH HAIL 4
            MILES NORTH OF LUMBERTON NEAR THE INTERSECTIONS OF HWY 69
            AND HWY 96.

&&

JNUNN
Local storm report, Jun 6, 3:15 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
315 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND GST     KAPLAN                  30.00N 92.28W
06/06/2011  E60 MPH          VERMILION          LA   PUBLIC

&&

BRAZZELL
Local storm report, Jun 6, 3:16 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
316 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             KAPLAN                  30.00N 92.28W
06/06/2011  E0.88 INCH       VERMILION          LA   PUBLIC

&&

BRAZZELL
Local storm report, Jun 6, 3:17 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
317 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     HAIL             KAPLAN                  30.00N 92.28W
06/06/2011  E1.25 INCH       VERMILION          LA   PUBLIC

&&

BRAZZELL
Local storm report, Jun 6, 3:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
318 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             4 S LAKE CHARLES        30.15N 93.20W
06/06/2011  E0.88 INCH       CALCASIEU          LA   PUBLIC

&&

BRAZZELL
Local storm report, Jun 6, 3:19 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 PM CDT MON JUN 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     EVADALE                 30.36N 94.07W
06/06/2011                   JASPER             TX   BROADCAST MEDIA

            SHED DAMAGED AT CENTRAL BAPTIST CHURCH.

&&

BRAZZELL

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 10:37 PM CDTSevere Thunderstorm WarningLCHHardin23 min
Jun 6, 3:32 PM CDTSevere Thunderstorm WarningLCHJefferson, Orange58 min
Jun 6, 4:18 PM CDTSevere Thunderstorm WarningLCHJefferson57 min
Jun 6, 4:40 PM CDTSevere Thunderstorm WarningLCHJefferson, Orange50 min
Jun 6, 5:21 PM CDTSevere Thunderstorm WarningLCHJefferson38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.